# SDR SWAA2023033121125

- Difficulty date: March 27, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 71,300 hours, 42,217 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS A POSSIBLE CRACK AT FASTENER HOLE LOCATED O/B SIDE OF PYLON FAIRING & COMMON TO RUBSTRIP AT RIB 7, STR 10.  INDICATION WAS SEEN WHILE PERFORMING NDT MANUAL PART 4 57-10-15.  POSSIBLE CRACK HAD AN INDICATION OF APPROX. 45% FSH & WAS TO IMMEDIATE RT OF FASTENER HOLE.  REMOVED FASTENER FOR HOLE PROBE,  REWORKED RIVET HOLE BY REAMING TO 0.406 IAW SRM 51-40-02. COUNTERSINK REQUIRES REWORK.  PERFORMED OPEN HOLE NDT INSP OF HOLE IAW NDT MANUAL PART 6 51-00-00 PROC. 16.  INSP WAS INCONCLUSIVE DUE TO HOLE HAVING DAMAGE & MISSING MATERIAL INSIDE & COUNTERSINK.  VISUALLY INSP OPEN HOLE AFTER REWORK. FOUND DAMAGE STILL REMAINING IN HOLE & COUNTERSINK AREA. REPAIR COMPLETED PER EA 23-157-01039.
